# SDR GTIA020381

- Difficulty date: March 16, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Former
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT WING CORRODED AT NOSE CAP SECTION ATTACH, FORMERS VORTILON.  FORMED FORMER.  DRILLED AND LOCATED.  INSTALLED ATTACHED FORMED ANGLE.  (M)
